Depression Community
How to get off my meds
About This Community:

A community of people suffering from Depression to guide and support your health journey. Ask a question, join a conversation, share experiences: symptoms, counseling, and other management.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

How to get off my meds

Hi I am 23 years only I am on cilift - one tablet a day - trepiline - 10mg one tablet an day - Rivotril - I tablet a day.
I have been on the rivotrol for about 7 months and trepiline about a year.

Cilift - I have been on for about 4 years and would like to go off this once I am off the other tablets

For one week I took 3 quarters of Rivotril and I am now on my second week taking half tablet. On my 3rd week I will be only taking a quarter and 4th weak nothing.
I am feeling very ill and have bad headaches. I went through a bad break up and needed some support (reason for the tablets) I am now stable and would like to go off of them. I am going to be doing one tablet at a time.

Reason for my depression is the shock of being dumped after 4 years.
I am happy and content and would like to get off the tablets as they are interfereing with my intermit life.

Please advice if going off the rivitrol the way I am going off is fine and how to get off the other tablets.

Your help is greatly appreciated

Related Discussions
3 Comments Post a Comment
Blank
1194973_tn?1385507504
You never want to self wean. You need to speak to your doctor about the best way to go about it. Some need to do it very slowly, while others don't.
Blank
5055866_tn?1362955081
please be careful when stopping meds... i stopped diazepam suddenly without weaning and i am so ill... its been 24 days now and im hoping time will ease things... please very slow tapering cut by a quarter of a tablet every 3 weeks at most i wish thats what i had done.... you have no idea the things that can happen i thought i was dying of some terrible illness but bloods and other tests are all normal so i am so confused why do i feel like im dying... hang in there take it slowly for your own sake xxx
Blank
5055866_tn?1362955081
please be careful when stopping meds... i stopped diazepam suddenly without weaning and i am so ill... its been 24 days now and im hoping time will ease things... please very slow tapering cut by a quarter of a tablet every 3 weeks at most i wish thats what i had done.... you have no idea the things that can happen i thought i was dying of some terrible illness but bloods and other tests are all normal so i am so confused why do i feel like im dying... hang in there take it slowly for your own sake xxx
Blank
Post a Comment
To
Recent Activity
2020005_tn?1417986816
Blank
KTowne commented on ribaby15's status
3 hrs ago
11318065_tn?1425285999
Blank
Cricketk92 commented on Home
11 hrs ago
11318065_tn?1425285999
Blank
Cricketk92 commented on Bullies
12 hrs ago
Blank
Mood Tracker
Track your mood over time
Start Tracking Now
Top Mood Disorders Answerers
1110049_tn?1409405744
Blank
4Maddie44
Dorset, United Kingdom
1551327_tn?1414146344
Blank
Bubulous
Tompkinsville, KY
585414_tn?1288944902
Blank
ILADVOCATE
NY
480448_tn?1426952138
Blank
nursegirl6572
PA
6726276_tn?1421130268
Blank
CRSeaside
Huntington Beach, CA
Avatar_f_tn
Blank
ggreg
NC
Depression Community Resources
RSS Expert Activity
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
Top Mood Disorders Answerers
1110049_tn?1409405744
Blank
4Maddie44
Dorset, United Kingdom
1551327_tn?1414146344
Blank
Bubulous
Tompkinsville, KY
585414_tn?1288944902
Blank
ILADVOCATE
NY
480448_tn?1426952138
Blank
nursegirl6572
PA
6726276_tn?1421130268
Blank
CRSeaside
Huntington Beach, CA
Avatar_f_tn
Blank
ggreg
NC